Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Jordan superderivations and Jordan triple superderivations of superalgebras

Tom 144 / 2016

He Yuan, Liangyun Chen Colloquium Mathematicum 144 (2016), 229-243 MSC: Primary 17A70; Secondary 16W55. DOI: 10.4064/cm6650-9-2015 Opublikowany online: 21 March 2016

Streszczenie

We study Jordan $(\theta ,\theta )$-superderivations and Jordan triple $(\theta ,\theta )$-superderivations of superalgebras, using the theory of functional identities in superalgebras. As a consequence, we prove that if $A=A_0\oplus A_1$ is a prime superalgebra with ${\rm deg}(A_1)\geq 9$, then Jordan superderivations and Jordan triple superderivations of $A$ are superderivations of $A$, and generalized Jordan superderivations and generalized Jordan triple superderivations of $A$ are generalized superderivations of $A$.

Autorzy

  • He YuanKey Laboratory of Applied Statistics of MOE
    School of Mathematics and Statistics
    Northeast Normal University
    130024 Changchun, China
    and
    Department of Mathematics
    Jilin Normal University
    136000 Siping, China
    e-mail
  • Liangyun ChenKey Laboratory of Applied Statistics of MOE
    School of Mathematics and Statistics
    Northeast Normal University
    130024 Changchun, China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek